# SDR CA090417005

- Difficulty date: April 15, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: M610619017
- Condition: Intermittent
- Location: Landing Light
- Part time: 228 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING LIGHT "STUCK ON".  GROUND TESTING, CONFIRMED FAULT.  CHECKED WIRINGS, LANDING LIGHT SWITCH AND RELAY INSTALLATION.  TAPPED RELAY AND LANDING LIGHT STARTED TO WORK, AS NORMAL.  RELAY CONTACTS "STICKY". PARTS ORDERED.
